# SDR 00FDEA00764

- Difficulty date: November 7, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N282FE
- Make and model: Boeing 727233
- Aircraft serial: 22349
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Loose
- Location: Main Cargo Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN CARGO DOOR LIGHT CAME ON.  FOUND EXTERNAL UNLOCKING HANDLE LOOSE WITH DOOR CLOSED AND LOCKED AND BARBER POLE IN LOCK POSTION.  MAIN CARGO DOOR ANNUNCIATOR LIGHT INOP.  VERIFY MAIN CARGO DOOR IS CLOSED PRIOR TO EACH BLOCK OUT.  REMOVED AND REPLACED LEVER AND ADJUSTED IND PER 52-34-9 PG 501.  ADJUST 3 PROX SWITCH ON WALKING BEAM PER AMM 52-34-39 PG 401.  REMOVED AND REPLACED RELAYS R9105 & R9104 PER WDM 52-31-01 PG 1 SH 2 FOR PRECAUTIONARY.  SYS OPS CK GOOD.
